# SDR VNAA202011049996

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,222 hours, 31,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670316433
- Condition: Worn
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCING ANGLE, FUSELAGE FS 310 HAS AN ELONGATED HOLE AT STR 26L.  PERFORMED A MAJOR REPAIR TO THE REINFORCING ANGLE, FUSELAGE FS 210 AT STR 26L, IAW STS EA 20-2020-107 REV IR DATED 10-27-2020.
